Last reply 2 months ago
Brabio and side effects

Hi all, hope everyone is coping ok with lockdown? I’ve been on Brabio for three months and apart from an itch welt at the injection site I haven’t had any side effects. However not long after my injection last night I suddenly went very cold and got seriously intense shivers that lasted about half an hour – I couldn’t hold my cup if tea they were so bad. I know you can get get mild flu symptoms after injection but this was really unpleasant and the shivers locked my back out for quite a while after. Has anyone else had had a similar reaction?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
2 months ago

@lilypalooza , the list of Copaxone side-effects is quite long :-

https://www.rxlist.com/copaxone-side-effects-drug-center.htm

and does include “Chills”.

I’d start a diary so that you can record these issues then you can report the details back to your MS Nurse/Neuro.


lilypalooza
2 months ago

@stumbler

Yeah read through those just wasn’t expecting such violent shivers! 😳 good call on the diary will definitely be starting that…just hoping I don’t develop more unpleasant side effects 🤞

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.